# SDR ASAA0310684

- Difficulty date: December 23, 2003
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING SCHEDULED INSPECTION, FOUND EMERGENCY EXIT IDENTIFIER AT THE SMOKE BARRIER INOPERATIVE.  REPLACED REMOTE ASSEMBLY BATTERY, THEN EXIT IDENTIFIER TESTED NORMAL.  (M)
